| Model Number |
9-ITV09F45/80 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 9f amplatzer torqvue delivery system was selected for use.During use, saline was observed to be leaking from the system in a continuous drip at the connection between the external valve and the short extension pipe.No parts of the delivery system were observed to be damaged.The device was exchanged for a new 9f amplatzer torqvue delivery system.The patient was reported to be in good condition.
Additional Manufacturer Narrative
It was reported that during the device preparation there was a fluid leak from the delivery system was reported.The delivery system was returned to abbott for analysis.The investigation found that the extension tube contained a fracture damage.Due to the fracture damage on the extension tube, functional testing was precluded.No other anomalies were noted.As event appears to be related to a potential product quality issue; therefore, exception issue 133969 has been initiated to further investigate this complaint.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications prior to shipment.Additionally, a review of the complaint history identified no similar complaints reported from this lot.
Event or Problem Description
N/a.